Show simple item record

dc.contributor.authorEntekhabi, Mozhgan (Nora)
dc.contributor.authorLancaster, Kirk E.
dc.identifier.citationEntekhabi, Mozhgan (Nora); Lancaster, Kirk E. Radial limits of capillary surfaces at corners. Pacific Journal of Mathematics, vol. 288:no. 1:pp 55–67en_US
dc.descriptionClick on the DOI link to access the article (may not be free). All articles published by MSP become open access after five years past publication (meaning on the fifth January 1st after the publication date). The Annals of Mathematics, while not published by MSP, also becomes open access after five years.en_US
dc.description.abstractConsider a solution f is an element of C-2(Omega) of a prescribed mean curvature equation div del f/root 1+vertical bar del f vertical bar(2) = 2H (x, f) in Omega subset of R-2, where Omega is a domain whose boundary has a corner at O = (0; 0) epsilon partial derivative Omega and the angular measure of this corner is 2 alpha, for some alpha epsilon(0,pi). Suppose sup(x epsilon Omega) vertical bar f(x)vertical bar and sup(x epsilon Omega) vertical bar H (x; f(x))vertical bar are both finite. If alpha > pi/2, then the (nontangential) radial limits of f at O, namely Rf(theta) = lim(r down arrow 0) (r cos theta, r sin theta) were recently proven by the authors to exist, independent of the boundary behavior of f onand to have a specific type of behavior. Suppose partial derivative Omega 4; 2 , the contact angle gamma(.) / that the graph of f makes with one side of @ has a limit (denoted gamma(2)) at O and pi - 2 alpha < gamma 2 <2 alpha. We prove that the (nontangential) radial limits of f at O exist and the radial limits have a specific type of behavior, independent of the boundary behavior of f on the other side of partial derivative Omega. We also discuss the case 2 0; 2 and the displayed inequalities do not hold.en_US
dc.publisherPacific Journal of Mathematicsen_US
dc.relation.ispartofseriesPacific Journal of Mathematics;v.288:no.1
dc.subjectPrescribed mean curvatureen_US
dc.subjectRadial limitsen_US
dc.titleRadial limits of capillary surfaces at cornersen_US
dc.rights.holderCopyright 2017 Pacific Journal of Mathematics. All rights reserved.en_US

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record